# SDR ASOA2013122709701

- Difficulty date: December 3, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,025 hours, 31,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT HAS CORROSION RBL 45.  BLENDED CORROSION IAW SRM 51-21-06.  FOUND TO BE OUT OF LIMITS IAW SRM TR 53-27.  REPAIRED IAW EA 20-2013-144.
